Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 256, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 29, 2015, 5:31 PM MDT for Custer County, Fremont County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 29, 2015, 5:31 PM MDT (23:31 UTC)
- Expired
- Sep 29, 2015, 6:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2396 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS55 KPUB 292331
SVRPUB
COC027-043-300015-
/O.NEW.KPUB.SV.W.0256.150929T2331Z-150930T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT TUE SEP 29 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO...
NORTHWESTERN CUSTER COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 615 PM MDT
* AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOWARD...OR
54 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COTOPAXI...TEXAS CREEK...COALDALE...WESTCLIFFE AND HILLSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 10582 3856 10567 3824 10528 3808 10558
TIME...MOT...LOC 2331Z 321DEG 23KT 3846 10572
HAIL...1.00IN
WIND...60MPH
$$
KT4 follow-up statements
686
WWUS55 KPUB 292342
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT TUE SEP 29 2015
COC027-043-300015-
/O.CON.KPUB.SV.W.0256.000000T0000Z-150930T0015Z/
FREMONT CO-CUSTER CO-
542 PM MDT TUE SEP 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES...
AT 541 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTOPAXI...OR
53 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTOPAXI...TEXAS CREEK...WESTCLIFFE AND HILLSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 10576 3852 10562 3824 10528 3808 10558
TIME...MOT...LOC 2341Z 319DEG 27KT 3840 10564
HAIL...1.00IN
WIND...60MPH
$$
KT882
WWUS55 KPUB 292351
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
551 PM MDT TUE SEP 29 2015
COC027-043-300015-
/O.CON.KPUB.SV.W.0256.000000T0000Z-150930T0015Z/
FREMONT CO-CUSTER CO-
551 PM MDT TUE SEP 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES...
AT 551 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXAS CREEK...
OR 53 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTOPAXI...TEXAS CREEK...WESTCLIFFE AND HILLSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3839 10571 3847 10558 3824 10528 3809 10556
TIME...MOT...LOC 2351Z 321DEG 23KT 3835 10559
HAIL...1.00IN
WIND...60MPH
$$
KT570
WWUS55 KPUB 300000
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT TUE SEP 29 2015
COC027-043-300015-
/O.CON.KPUB.SV.W.0256.000000T0000Z-150930T0015Z/
FREMONT CO-CUSTER CO-
600 PM MDT TUE SEP 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES...
AT 600 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TEXAS CREEK...
OR 50 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESTCLIFFE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3833 10561 3840 10551 3824 10528 3811 10552
TIME...MOT...LOC 0000Z 321DEG 22KT 3831 10554
HAIL...1.00IN
WIND...60MPH
$$
KT695
WWUS55 KPUB 300013
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT TUE SEP 29 2015
COC027-043-300023-
/O.EXP.KPUB.SV.W.0256.000000T0000Z-150930T0015Z/
FREMONT CO-CUSTER CO-
613 PM MDT TUE SEP 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT AND
NORTH CENTRAL CUSTER COUNTIES WILL EXPIRE AT 615 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3833 10561 3840 10551 3824 10528 3811 10552
TIME...MOT...LOC 0011Z 321DEG 23KT 3831 10554
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:15 PM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 29, 3:15 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 315 PM MDT TUE SEP 29 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 315 PM MDT TUE SEP 29 2015 CURRENTLY... SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER THE MTNS AND BEGINNING TO MOVE OUT ONTO THE PLAINS AS OF 2 PM. DWPTS HAVE INCREASING INTO THE 50S ON THE PLAINS AND CAPES...MAINLY ALONG THE GREATER I-25 CORRIDOR...WERE IN THE 500-1000 J/KG RANGE. TEMPS ACROSS THE REGION WERE MUCH COOLER THAN THEY WERE 24H AGO AS THEY RANGED IN THE M60S ACROSS THE FAR E PLAINS TO L/M70S ACROSS THE I-25 CORRIDOR. UPSLOPE WAS IN PLACE WITH EAST TO SOUTHEAST WINDS ACROSS THE PLAINS. REST OF TODAY... MAIN CONCERN IS THE POTENTIAL FOR SOME MARGINALLY SVR ROTATING STORMS DEVELOPING ACROSS THE REGION. 40 KNTS OF SHEAR AND 500-1000 J/KG OF CAPE WILL BE CAPABLE OF SOME LOCALIZED MARGINAL SVR HAIL REPORTS...MAINLY ALONG THE CAPE AXIS ALONG I-25. SPC HAS RECENTLY ISSUED AN MCD FOR PARTS OF THE FCST AREA DISCUSSING THIS THREAT. STORMS SHOULD WEAKEN AS THEY MOVE EAST INTO THE MUCH MORE STABLE AIR OVER THE EASTERN PLAINS EAST OF I-25. TONIGHT... STORMS WILL WEAKEN RELATIVELY QUICKLY ONCE THE SUN SETS AS FORCING ALOFT IS MARGINAL AT BEST. LATER TONIGHT...WE WILL LIKELY SEE LOW CLOUDS AND FOG DEVELOP OVER A GOOD PART OF THE PLAINS AS UPSLOPE CONTINUES INTO THE EVENING HOURS AND TEMPS DROP INTO THE 50S. TOMORROW... TEMPS ALOFT WARM A BIT AND RIDGING INCREASE SLIGHTLY OVER THE REGION. WE WILL LIKELY SEE SCATTERED STORMS ONCE AGAIN OVER THE HIGHER TRRN AND I-25 CORRIDOR BUT COVERAGE WILL LIKELY BE A BIT LESS AND INTENSITY SHOULD NOT BE ALL THAT STRONG. MAX TEMPS WILL REBOUND 6 TO 8F DEGREES AS COMPARED TO TODAY WITH HIGHS IN THE 80S OVER MOST OF THE PLAINS...EXCEPT 70S OVER EASTERN KIOWA AND N EL PASO COUNTIES. 70S WILL OCCUR IN THE VALLEYS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 315 PM MDT TUE SEP 29 2015 ...ACTIVE WEATHER PATTERN IN PLACE FOR THE EXTENDED PERIOD... WEDNESDAY NIGHT THROUGH THURSDAY...A RIDGE OF HIGH PRESSURE ACROSS THE REGION WILL GRADUALLY MIGRATE EASTWARD THROUGH THURSDAY...WHILE EASTERLY UPSLOPE FLOW AT THE SFC REMAINS. SHOWER AND STORM ACTIVITY WED NIGHT IS EXPECTED TO TAPER OFF FROM WEST TO EAST OVERNIGHT...BUT THEN QUICKLY REESTABLISH THU ACROSS ALL OF THE HIGHER TERRAIN AND EASTERN SLOPES OF THE E MTS. THE RIDGE AXIS IS FORECAST TO SLIDE EAST TO THE CO/KS BORDER BY EARLY FRI MORNING...AHEAD OF THE NEXT UPPER LEVEL FEATURE. TEMPS ARE EXPECTED TO WARM BACK UP INTO THE 80S ACROSS THE E PLAINS THU...WHICH MAY BE A BIT OPTIMISTIC CONSIDERING THE STRENGTH OF THE LLVL FLOW. FRIDAY THROUGH TUESDAY...INCONSISTENCIES CONTINUE BETWEEN THE GFS AND EC MODELS WITH RESPECT TO THIS WEEKEND AND THE START OF THE NEXT WORK WEEK...WITH THE MODELS DEPICTING DIFFERENT PLACEMENT AND STRENGTH OF THE NEXT TWO-PRONGED WEATHER FEATURE. THEREFORE...WILL NOT GET INTO TOO MUCH DETAIL JUST YET SAVE FOR THE FACT THAT MODELS DO HINT AT A SOMEWHAT UNSETTLED AND ACTIVE PERIOD STARTING FRIDAY. THE FIRST UPPER SHORTWAVE CROSSES THE GREAT BASIN AND ROCKIES ON FRI...DISPLAYING A NEGATIVE TILT TO THE TROUGH AXIS AS IT DIPS ACROSS COLORADO FRI NIGHT. THIS EXITS TO THE EAST ON SAT. THIS UPPER FEATURE DUMBBELLS...WITH ANOTHER STRONGER CLOSED LOW SWINGING ACROSS N CA AND NV LATE SAT THROUGH SUN...PICKING UP SOME PACIFIC MOISTURE. THIS LOW CROSSES NV AND UT MON...INCREASING SW FLOW AHEAD OF IT ACROSS THE 4 CORNERS AND DRAWING MOISTURE UP INTO CO. FINALLY...THIS LOW OPENS AND MOVES WEST ACROSS CO ON TUE. NOW...EXACT PLACEMENT AND ASSOCIATED MOISTURE CONTENT OF THESE TWO CONNECTED FEATURES IS STILL A QUESTION MARK...BUT MODELS SUGGEST AN EXTENDED PERIOD OF SHOWERS AND STORMS LINGERING ABOUT THE CWA...WITH NO REAL SIGNIFICANT PERIOD OF TIME THAT IS PCPN-FREE. AS FOR TEMPS...MAX TEMPS IN THE 80S DROP DOWN INTO THE 70S FOR SAT THROUGH MON FOR THE PLAINS...AND 60S FOR THE HIGH VALLEYS. TUE HINTS AT WARMING TEMPS ONCE AGAIN...BUT AT THIS STAGE THIS IS QUESTIONABLE. NIGHT TEMPS WILL BE COOLING AS WELL...WITH THE COLDEST NIGHT OF THE EXTENDED PERIOD FORECAST TO BE SAT NIGHT. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 315 PM MDT TUE SEP 29 2015 ONE OR TWO SHOWERS/ISOLD TSRA WILL BE POSSIBLE ACROSS KCOS AND KPUB THIS AFTERNOON AND EARLY EVENING. BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. LATER TONIGHT MOIST UPSLOPE SHOULD ALLOW FOR LOW CLOUDS AND FOG TO DEVELOP. MVFR CONDITIONS WILL BE POSSIBLE AT KCOS AND KPUB. FOG/CIGS SHOULD LIFT BY 16UTC TOMORROW. KALS SHOULD BE VFR NEXT 24H. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Sep 29, 11:14 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1114 AM MDT TUE SEP 29 2015 COZ058>089-093>099-301715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1114 AM MDT TUE SEP 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE HIGHER TERRAIN THIS AFTERNOON...WITH STORMS SPREADING SOUTH AND EAST ACROSS THE ADJACENT PLAINS THROUGH THE AFTERNOON AND EVENING HOURS. THE MAIN THREAT FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS UP TO 40 MPH. HOWEVER...A FEW STORMS ALONG AND WEST OF THE I-25 CORRIDOR...COULD PRODUCE HAIL UP TO INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST WEDNESDAY ACROSS SOUTHERN COLORADO. ONE OR TWO STORMS COULD BECOME STRONG ACROSS THE EASTERN PLAINS WEDNESDAY AFTERNOON...WITH LIGHTNING...GUSTY OUTFLOW WINDS AND HAIL TO NEAR 1/2 AN INCH IN DIAMETER POSSIBLE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THURSDAY OVER THE CENTRAL MOUNTAINS...INTO THE PALMER DIVIDE. AN UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS COLORADO FRIDAY INTO THE WEEKEND. THIS WILL BRING WIDESPREAD PRECIPITATION TO SOUTHERN COLORADO. COLDER AIR WILL MOVE INTO THE REGION AND MOUNTAIN AREAS WILL LIKELY SEE THEIR FIRST SNOWFALL OF THE SEASON...ESPECIALLY FOR AREAS ABOVE 11000 FEET WHERE A FEW INCHES ARE POSSIBLE. LOCALLY MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE OVER THE PLAINS THROUGH THE WEEKEND. CONTINUED ACTIVE WEATHER WILL REMAIN POSSIBLE EARLY NEXT WEEK BUT THERE IS HIGH UNCERTAINTY IN THE FORECAST...WHICH MAY INCLUDE TROPICAL MOISTURE FROM THE REMNANTS OF TROPICAL STORM MARTY. IF THIS MOISTURE CAN BE INGESTED INTO A DEVELOPING STORM OVER THE WESTERN STATES...IT COULD BRING THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL TO SOUTHERN COLORADO. HOWEVER AT THIS TIME...CONFIDENCE IS LOW DUE TO HIGH UNCERTAINTY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE INTERSTATE 25 CORRIDOR. HODANISH
In the hours before
Special weather statement, Sep 29, 3:48 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 348 PM MDT TUE SEP 29 2015 COZ076-077-081-083-292215- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 348 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT AND SOUTHERN TELLER COUNTIES UNTIL 415 PM MDT... AT 347 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GUFFEY...OR 38 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN FREMONT AND SOUTHERN TELLER COUNTIES. LAT...LON 3861 10510 3849 10539 3869 10556 3870 10534 TIME...MOT...LOC 2147Z 317DEG 17KT 3871 10552 HODANISH
Special weather statement, Sep 29, 4:28 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT TUE SEP 29 2015 COZ076-077-079-081-083-292315- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO-WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 428 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT AND SOUTHWESTERN TELLER COUNTIES UNTIL 515 PM MDT... AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ROYAL GORGE...OR 32 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...ROYAL GORGE...CANON CITY AND PENROSE. LAT...LON 3859 10545 3871 10528 3849 10496 3832 10522 TIME...MOT...LOC 2228Z 314DEG 16KT 3858 10532 KT
Local storm report, Sep 29, 5:20 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE SEP 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 ENE FLORENCE 38.39N 105.10W
09/29/2015 M1.00 INCH FREMONT CO TRAINED SPOTTER
&&
MNSpecial weather statement, Sep 29, 5:24 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 524 PM MDT TUE SEP 29 2015 COZ072-076>079-300015- WET MOUNTAIN VALLEY BELOW 8500 FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- 524 PM MDT TUE SEP 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FREMONT AND NORTH CENTRAL CUSTER COUNTIES UNTIL 615 PM MDT... AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOWARD...OR 55 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOWARD...COTOPAXI...TEXAS CREEK...COALDALE AND HILLSIDE. LAT...LON 3847 10589 3860 10572 3832 10529 3813 10554 TIME...MOT...LOC 2324Z 315DEG 21KT 3849 10575 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 3:48 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Sep 29, 4:28 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| Sep 29, 4:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Sep 29, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 52 min |
| Sep 29, 5:24 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Sep 29, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.